MathSciNet Relay Station
MathSciNet bibliographic data
MR637190 (83a:10084) 10J20 (05A19)
Ewell, John A. Completion of a Gaussian derivation. Proc. Amer. Math. Soc. 84 (1982), no. 2, 311–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement